



Improving teacher education for applied learning in the field of vocational education

(ITE-VET)

574124-EPP-1-2016-1-DE-EPPKA2-CBHE-JP - E+ CBHE

3rd Workshop

Lviv (Ukraine) 15 -19 May 2017

(15th and 18th/19th travel days, 18th monitoring according to agenda from National Agency of Ukraine)



Co-funded by the Erasmus+ Programme of the European Union



Monday, 15/05/2017		
	Arrival of the participants	
20:45	Meeting point : Hotel lobby and walk (appr. 5 min.) to the restaurant HOLLY BUSH	
21:00	Common dinner, discussion and friendly talk	

	Tuesday, 16/05/2017	
09:20	Meeting point : Hotel lobby and walk to meeting place (15 min)	
09:50 10:00	Registration of the participants (10 min)	
10:00 10:30	Official welcoming Prof. Maria Zubrytska Vice-rector of IFNUL	
	Presentation: Workshop objectives Prof. Thomas Deißinger, University of Konstanz	
	Presentation: Problems of practice orientation at IFNUL PhD. Tetyana Ravchyna, IFNUL	
10:30 11:40	Discussion: Personnel exchange as an innovative platform of searching and training quality cadres Rostyslav Soroka, Head of the regional Council of Entrepreneurs	



	in Lviv region	
	Training employment tutors for supporting students with special needs in the workplaces Prof. Kateryna Ostrovska,	
	Head of the Department of Special Education and Inclusion	
	(Faculty of Teacher Education, IFNUL) (90 min)	
11:40 12:00	Coffee break	
12:00	Presentation & Discussion:	
12:45	Institute of Professional Qualifications – activities for establishing links between universities and companies – the Ukrainian challenge	
	IPQ	
	(45 min)	
12:45	Presentations & Discussion:	
13:50	Survey findings of studying the training quality of college graduates (specialists)	
	Prof. Svitlana Tsymbaliuk	
	(Institute of Professional Qualifications, Kyiv National Economic University)	
	(20 min)	
	New/revised study plans KNEU / IFNUL / PNU (45 min)	
14:00 15:30	Business Lunch at the restaurant " Art Maestro" (Lviv House of Scientists) and midday break	



15:30 16:05	Presentation & Discussion:	
	Vocational teacher education at the Vienna University of Economics and Business	
	Maria Voraberger & Rosanna Steiniger (Vienna University of Economics and Business)	
	(35 min)	
16:05	Presentation & Discussion:	
16:40	Intercultural competence as a didactical challenge in the field of VET	
	Roland Wern (University of Konstanz)	
	(35 min)	
16:40 17:00	Project meeting: Discussion of urgent issues	
17:00 19:00	Excursion to the IFNUL Museum Train tour around Lviv	
From 19:00	Leisure time	

Wednesday, 17/05/2017		
09:15	Meeting point: hotel lobby	
9:30 10:30	Visit and presentation of the Center for the Vocational Rehabilitation and Training of people with special needs	special needs Kiltseva Str., 41, Lviv



	(Experimental ground of Faculty of Teacher Education, IFNUL) Prof. Kateryna Ostrovska	
11:00 12:00	Visit and presentation of the Center for training, retraining and advanced training of the unemployed registered in the State Employment Service Zinoviy Ventukh,	
	Director of the Lviv Center for vocational education of the State Employment Service	
12:30 13:30	Visit and presentation of Lviv Vocational College of Tourism, Hotel and Restaurant service	
13:30 15:45	Lunch in the Cafeteria of Lviv Vocational College of Tourism, Hotel and Restaurant Service and subsequent ride to the Faculty of Teacher Education, IFNUL	
15:45 16:30	Cash payment of expenses (proven by means of receipts) and daily allowances PART 1	
	(45 min)	
16:30	Discussion of coordination issues : Proposals for teacher seminars in Kyiv and	
18:30	student seminars in Konstanz. Presentation of the outline for teaching in Kyiv	
	Fernando Marhuenda, Joan Antoni Aparasi, University of Valencia (120 min)	
19:00	Common dinner Convivial Restaurant "Panska charka"	



Thursday, 18/05/2017		
8:00	Cash payment of expenses (proven by means of receipts) and daily allowances PART 2 (30 min)	
9:00 18:00	Monitoring of the project implementation	
	Departure	

Friday, 19/05/2017		
	Departure	

Objectives of the meeting

- Focusing practice orientation
- Involving stakeholders of VET
- Visit to vocational school
- Learning about the Institute of Professional Qualifications as institution
- Presentation and discussion of sketches of study plans
- Learning about intercultural competence
- Learning about the structure of vocational teacher education in Vienna
- Discussing coordination issues

